# SDR CA060503001

- Difficulty date: April 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,606 hours
- Engine: Pwa PT6T3
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 212075369001
- Condition: Broken
- Location: Clog Indicator
- Part time: 181 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION, THE INDICATOR WAS SHOWING RED INDICATING FILTER BYPASS CONDITION.  UPON INVESTIGATION BY AME NONE OF THE FILTERS HAD BYPASSED ON THE INTEGRATED VALVE AND FILTER ASSEMBLY.  AT THIS TIME IT WAS DETERMINED THAT THE CLOGGING INDICATOR WAS THE PROBLEM AND THIS WAS REPLACED AND FUNCTION CHECKED OK.  6.1 HOURS LATER THE SAME CONDITION WAS NOTICED ON THE CLOG INDICATOR AND THE WIRES WERE FOUND TO HAVE BROKEN OFF.  THE WIRES WERE SOLDERED BACK AND INDICATOR REPLACED AT A LATER DATE.
